Oblique resonant optical solitons with Kerr and parabolic law nonlinearities and fractional temporal evolution by generalized exp (-Phi(xi))-expansion

Ferdous F., Hafez M. G., Biswas A., EKİCİ M., Zhou Q., Alfiras M., ...More

OPTIK, vol.178, pp.439-448, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.10.016
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.439-448
  • Keywords: Resonant solitons, Nonlinear Schrodinger equations, Kerr law, Parabolic law, Obliqueness, SCHRODINGERS EQUATION, DYNAMICS, WAVES
  • Yozgat Bozok University Affiliated: Yes


This work studies fractional temporal evolution of oblique resonant optical solitons in (3 + 1)-dimensions with Kerr- and parabolic-law nonlinearities. The generalized exp(-Phi(xi))-expansion method along with the Khalil's conformable fractional derivatives is implemented to locate several forms of oblique resonant solitons. It is observed that obliqueness significantly modified resonant wave dynamics. The obtained results are very useful for understanding the dynamics of obliquely propagating resonant optical solitons and optical bullets.